# SDR AUS20030405

- Difficulty date: April 4, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE POWER MANAGEMENT CONTROL (PMC) FAULTY.
